# SDR USAA2010021090337

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,599 hours, 15,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON FUSELAGE INNER SURFACE AT BS 960, RBL 90, WL 179.  REPAIRED FUSELAGE INNER SURFACE AT BS 960, RBL 90, WL 179 IAW EA 134189.
